# SDR CA091206001

- Difficulty date: November 1, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10024
- Condition: Jammed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ONE FLAP ACTUATOR WAS JAMMED DURING APPROACH,  ACFT WAS LANDED SAFELY.  ACTUATOR REPLACED IAW AMM.
